# SDR CA140826016

- Difficulty date: August 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Nut
- Condition: Loose
- Location: Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF, NR 1 ENGINE ITT EXCEEDED LIMITS AND TAKE OF WAS ABORTED. ALL OTHER PARAMETERS WERE NORMAL. SUSPECT AN INDICATION FAULT. THE TROUBLESHOOTING REVEALED THAT THE RETAINING NUTS ON THE T6 INDICATION SYSTEM AT ENGINE JUNCTION BLOCK WAS NOT TIGHT. RETIGHTENED AND GROUND RUN NORMAL. AIRCRAFT WAS THEN RTS AFTER 11 HOURS DELAY WITH NO FURTHER REPORTS.
